# SDR CA021112005

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,068 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8300 · Accessory Gearboxes
- Part: Clutch
- Part number: 996881
- Condition: Slipped
- Location: Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, ON GO AROUND ENG SEEMED TO SURGE & SLIGHTLY OVERSPEED. STARTED AS AN INTERMITTENT CONDITION AND DURING A COUPLE WEEKS DEGRADED. STARTED SURGING SLIGHTLY IN CRUISE. PROP & GOV WERE REPLACED FOR TROUBLESHOOTING. NO CHANGE. ALL OIL SUPPLY LINES TO GOV CHECKED, OIL PUMP SUCTION CHECKED. NEW OIL COOLER INSTALLED. PROBLEM WENT AWAY FOR 1 WEEK. GEARBOX REMOVED, OIL TRANSFER SPIGOT CHECKED, OIL PUMP REMOVED AND CHECKED. NO PROBLEMS. ENG GROUND RUN AND RPM OF PROP CHECKED WITH TACH. ENG RPM SURGED HIGHER THAN PROP RPM WHEN THROTTLE ADVANCED RAPIDLY. OVERLOAD CLUTCH SLIPPING. CLUTCH REMOVED FROM GEARBOX. SLIPS AT 210 FT/LB. THRUST WASHER WORN BELOW LIMITS. CLUTCH REPLACED. RUN UP AND NO PROBLEMS.
